On the non-quadraticity of values of the $q$-exponential function and related $q$-series

Tom 136 / 2009

Christian Krattenthaler, Igor Rochev, Keijo Väänänen, Wadim Zudilin Acta Arithmetica 136 (2009), 243-269 MSC: Primary 11J72, 11J82; Secondary 11C20, 15A15, 33D15. DOI: 10.4064/aa136-3-4

Autorzy

  • Christian KrattenthalerFakultät für Mathematik
    Universität Wien
    Nordbergstraße 15
    A-1090 Wien, Austria
    e-mail
  • Igor RochevDepartment of Mechanics and Mathematics
    Moscow Lomonosov State University
    Vorobiovy Gory, GSP-1
    119991 Moscow, Russia
    e-mail
  • Keijo VäänänenDepartment of Mathematical Sciences
    University of Oulu
    P.O. Box 3000
    90014 Oulu, Finland
    e-mail
  • Wadim ZudilinMax-Planck-Institut für Mathematik
    Vivatsgasse 7
    D-53111 Bonn, Germany
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek